On the WDVV equations in five-dimensional gauge theories

Share/Save/Bookmark

Hoevenaars, L.K. and Martini, R. (2003) On the WDVV equations in five-dimensional gauge theories. Physics Letters B, 557 (1-2). pp. 94-104. ISSN 0370-2693

[img]PDF
Restricted to UT campus only
: Request a copy
112Kb
Abstract:It is well known that the perturbative prepotentials of four-dimensional N = 2 supersymmetric Yang–Mills theories satisfy the generalized WDVV equations, regardless of the gauge group. In this Letter we study perturbative prepotentials of the five-dimensional theories for some classical gauge groups and determine whether or not they satisfy the WDVV system.
Item Type:Article
Copyright:© 2003 Elsevier
Faculty:
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Research Group:
Link to this item:http://purl.utwente.nl/publications/70352
Official URL:http://dx.doi.org/10.1016/S0370-2693(03)00188-6
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page

Metis ID: 212718